Alert archive / Iowa / Wind Advisories in 2022

Wind Advisory 4, NWS Des Moines, IA

March 5, 202237 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Mar 5, 2022, 3:32 AM CST for 37 counties in Iowa. It took effect at Mar 5, 2022, 8:00 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2022, 3:32 AM CST (09:32 UTC)
In effect from
Mar 5, 2022, 8:00 PM CST
Expired
Mar 6, 2022, 3:00 AM CST
In force
7 hr
Issued by
NWS Des Moines, IA
All 37 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA

The radar

The Des Moines radar (KDMX), 20 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2022-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2022-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 380 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1866 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
380 m²/s²
0-3 km storm-relative helicity
445 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

681 
WWUS73 KDMX 050932
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
332 AM CST Sat Mar 5 2022

IAZ034>039-044>050-057>062-070>075-081>086-092>097-051745-
/O.NEW.KDMX.WI.Y.0004.220306T0000Z-220306T0900Z/
Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-
Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-
Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
Including the cities of Rockwell City, Manson, Lake City, 
Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
332 AM CST Sat Mar 5 2022

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST
SUNDAY...

* WHAT...Winds becoming from the west and northwest at 20 to 25 
  mph with gusts up to 45 mph expected.

* WHERE...Central and Southern Iowa.

* WHEN...From 6 PM this evening to 3 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
4 follow-up statements
215 
WWUS73 KDMX 051808
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1208 PM CST Sat Mar 5 2022

IAZ034>039-044>050-057>062-070>075-081>086-092>097-060215-
/O.CON.KDMX.WI.Y.0004.220306T0000Z-220306T0900Z/
Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-
Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-
Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
Including the cities of Rockwell City, Manson, Lake City, 
Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
1208 PM CST Sat Mar 5 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
CST SUNDAY...

* WHAT...Winds becoming from the west and northwest at 20 to 25 
  mph with gusts up to 45 mph expected.

* WHERE...Central and Southern Iowa.

* WHEN...From 6 PM this evening to 3 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
091 
WWUS73 KDMX 052057
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
257 PM CST Sat Mar 5 2022

IAZ034>039-044>050-057>062-070>075-081>086-092>097-060500-
/O.EXT.KDMX.WI.Y.0004.220306T0200Z-220306T0900Z/
Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-
Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-
Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
Including the cities of Rockwell City, Manson, Lake City, 
Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
257 PM CST Sat Mar 5 2022

...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 3 AM CST
SUNDAY...

* WHAT...Winds becoming west northwest at near 25 mph with gusts 
  up to 45 mph.

* WHERE...Central and Southern Iowa.

* WHEN...From 8 PM this evening to 3 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
893 
WWUS73 KDMX 060400
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1000 PM CST Sat Mar 5 2022

IAZ034>039-044>050-057>062-070>075-081>086-092>097-060900-
/O.CON.KDMX.WI.Y.0004.000000T0000Z-220306T0900Z/
Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-
Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-
Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
Including the cities of Rockwell City, Manson, Lake City, 
Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
1000 PM CST Sat Mar 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WHAT...West winds 20 to 25 mph with gusts up to 35 mph.

* WHERE...Much of central and southern Iowa.

* WHEN...Until 3 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
791 
WWUS73 KDMX 060854
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
254 AM CST Sun Mar 6 2022

IAZ034>039-044>050-057>062-070>075-081>086-092>097-061000-
/O.EXP.KDMX.WI.Y.0004.000000T0000Z-220306T0900Z/
Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-
Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-
Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
Including the cities of Rockwell City, Manson, Lake City, 
Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
254 AM CST Sun Mar 6 2022

...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING...

The strongest wind gusts have ended, but wind gusts of 30 to 40
mph will continue, and gradually diminish later this morning.

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Mar 4, 11:41 PM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Mar 4, 11:41 PM CST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1141 PM CST Fri Mar 4 2022

...Updated for the 06z Aviation Discussion...

.SHORT TERM.../Tonight through Monday/
Issued at 339 PM CST Fri Mar 4 2022

Primary messaging highlights:

* Windy with severe weather potential Sat afternoon and evening
* Snow likely south & east Sun Night or Monday

The weather will certainly become more active into early next
week with increasing warmth, moisture, and the return of
convective potential into tomorrow, and wintry precip Sunday Night
into Monday. The latest water vapor imagery nicely depicts a
short wave lifting through KS with a noted subsidence/lift
couplet, which is increasing vertical motion through the MO Valley
late this afternoon. This vertical motion and associated increase
in 1-3km moisture should eventually develop scattered elevated
convection across IA this evening, and lifting into the Upper MS
Valley early Saturday morning. The Effective CAPE generally stays
below 500 J/kg, but the effective shear does get to 30-40kts at
times suggesting a bit of organization and small hail potential
can't be ruled out.

The bigger concern will be later Saturday however with generally
two rounds of convection anticipated. The first should blossom as
the current southwest CONUS upper low approaches with increasing
kinematic/CPVA support and lift along the back edge of deeper
moisture. Some convection allowing models /CAMs/ suggest strong
effective shear, and with some increase in instability lower
rooted storms and the potential for severe hail.

The last and potentially most significant convection should
develop along and ahead of the dryline, and eventual cold frontal
merger, with more surface based convection as the soundings flip
from locked in stratus and low level moisture to better mixing.
Ahead of this feature, low LCLs, 500-1000m shear, SRH, and storm
relative inflow will become quite favorable for low level rotation
and potential tornadoes. However, the phased window where
favorable CAPE/CINH exists to realize this potential is narrow
where continued mixing boosts LCLs and lowers instability. That
said, instability continues to increase from run to run with some
models now depicting MLCAPEs 1000+ J/kg, including three figure
0-3km CAPEs, so while it may not be long lasting CAMs continue to
depict a line of discrete cells realizing the extreme deep shear
and still bring a several hour period where tornado parameter
space is favorable. As mentioned, it shouldn't last long however
with less favorable CAPE/CINH support into eastern IA with the
loss of insolation, which is depicted by fading CAM updraft
helicity values by 7-8pm.

Outside of the convection, mixing and pressure gradient driven
non-thunderstorm winds may produce gusts of 30-40 mph in the
vicinity of the dryline/frontal passage, and also behind the
system as it exits into the night.

The weather should calm down considerably into Sunday, but the
overall pattern will not change too much with southwest flow
staying in place and another potent short wave taking a very
similar track from the southwest CONUS into the Mid MS Valley by
midday Monday. While the lower level convergence and better
thermodynamic support will remain to our south and east, mid level
kinematic forcing will overspread Iowa Sunday Night and Monday
morning with wintry precip likely. Confidence has decreased with
regard to precip type however with soundings depicting moisture
depth and ice introduction fading in and out. Details are unclear
at this point but at least minor snow, sleet, and/or ice
accumulations are possible south and east with the Monday morning
commute likely affected in those areas.

&&

.LONG TERM.../Monday Night through Friday/
Issued at 339 PM CST Fri Mar 4 2022

Primary messaging highlights:

* Colder temperatures with more snow chances late next week

After many bouts of precipitation, dry conditions reappear on
Tuesday across the region. Temperatures are expected to be normal or
slightly above normal with daytime highs in the 40's through mid
week. The next system to monitor will be a longwave trough
bringing the potential of winter precipitation and cold air back
into our area. This cold air will bring well below normal
temperatures into the weekend. This system will bring a frontal
passage, colder temperatures (winter isn't over), and what
appears to be increasing chances for snow and wind.

&&

.AVIATION.../For the 06Z TAFS through 06Z Saturday night/
Issued at 1138 PM CST Fri Mar 4 2022

Showers and thunderstorms moving across the state overnight and
will have on and off periods with showers and storms through much
of Saturday. Cigs will continue to lower overnight and into
Saturday morning and will be LIFR/IFR at times, especially over
northern Iowa. A brief period of VFR may arrive Saturday afternoon
before another round of storms arrive. Expect breezy to gusty
south winds through at least Saturday afternoon then becoming
strong from the west in the evening.

&&

.HYDROLOGY...
Issued at 339 PM CST Fri Mar 4 2022

Little has changed from previous thinking with respect to river
concerns. With event QPF generally a half inch to an inch,
possibly isolated 1"+, RFC ensemble and contingency forecasts
suggest within bank rises. Even with frost still in the ground and
enhancing runoff, dry soils in Abnormally Dry to Moderate Drought
areas will likely not produce sufficient runoff to reach flood
stage. However, within bank rises may still increase the potential
for ice jams, especially in more typical areas, so localized
flooding would still be possible in those locations early next
week.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Small
LONG TERM...Small/Viken
AVIATION...Donavon
Hazardous weather outlook, Mar 4, 4:21 PM CST, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
421 PM CST Fri Mar 4 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-052230-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
421 PM CST Fri Mar 4 2022

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Showers and non-severe thunderstorms are expected tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A few strong storms with hail are possible around midday
Saturday. The highest risk for severe weather will be Saturday mid
and late afternoon into early Saturday evening. Damaging wind
gusts, tornadoes, and hail will be possible during this timeframe.

Rainfall from the Saturday storms will runoff into area rivers
and cause within bank rises. Where river ice remains, particularly
over northern Iowa, it is possible ice jams could develop and
cause localized flooding.

As the storms depart Saturday night, winds from the northwest
will quicken with gusts in excess of 35 mph.

A wintry mix and snow is possible Sunday night into Monday. At
least minor snow accumulations are possible in parts of the state.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed Saturday afternoon and early evening.

Dodson/Martin

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:45 AM CSTSpecial Weather StatementDMXAdair, Cass45 min
Mar 5, 4:36 AM CSTSpecial Weather StatementDMXAdair, Guthrie39 min
Mar 5, 8:50 AM CSTSpecial Weather StatementDMXRinggold25 min
Mar 5, 9:25 AM CSTSpecial Weather StatementDMXClarke, Decatur, Lucas50 min
Mar 5, 9:49 AM CSTSpecial Weather StatementDMXMonroe26 min
Mar 5, 12:51 PM CSTSpecial Weather StatementDMXAdair24 min
Mar 5, 1:10 PM CSTSpecial Weather StatementDMXMadison, Polk35 min
Mar 5, 1:37 PM CSTSpecial Weather StatementDMXJasper23 min
Mar 5, 1:51 PM CSTSpecial Weather StatementDMXMarshall24 min
Mar 5, 2:00 PM CSTSevere Thunderstorm WarningDMXJasper, Marshall25 min
Mar 5, 2:08 PM CSTSpecial Weather StatementDMXBlack Hawk, Bremer, Grundy52 min
Mar 5, 2:17 PM CSTSpecial Weather StatementDMXTama28 min
Mar 5, 2:35 PM CSTSpecial Weather StatementDMXBlack Hawk25 min
Mar 5, 3:17 PM CSTSevere Thunderstorm WarningDMXAdams, Taylor, Union43 min
Mar 5, 3:22 PM CSTTornado WarningDMXAudubon, Cass12 min
Mar 5, 3:26 PM CSTTornado WarningDMXAdams, Taylor49 min
Mar 5, 3:33 PM CSTSevere Thunderstorm WarningDMXAudubon27 min
Mar 5, 3:36 PM CSTTornado WarningDMXAdair, Adams, Taylor, Union39 min
Mar 5, 3:48 PM CSTSevere Thunderstorm WarningDMXAdair, Adams, Cass27 min
Mar 5, 4:11 PM CSTTornado Warning Tornado observedDMXAdair, Madison, Union35 min
Mar 5, 4:34 PM CSTTornado WarningDMXDallas, Madison, Polk, Warren41 min
Mar 5, 4:53 PM CSTSevere Thunderstorm WarningDMXDallas, Madison, Polk37 min
Mar 5, 4:56 PM CSTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne34 min
Mar 5, 5:03 PM CSTTornado WarningDMXDecatur, Lucas, Wayne27 min
Mar 5, 5:05 PM CSTTornado Warning Tornado observedConsiderable damage threatDMXJasper, Polk, Warren40 min
Mar 5, 5:13 PM CSTSevere Thunderstorm Warning Considerable damage threatDMXDecatur, Lucas, Wayne32 min
Mar 5, 5:16 PM CSTTornado WarningDMXDecatur, Wayne29 min
Mar 5, 5:19 PM CSTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Story41 min
Mar 5, 5:23 PM CSTTornado Warning Tornado observedConsiderable damage threatDMXClarke, Decatur, Lucas, Wayne37 min
Mar 5, 5:35 PM CSTTornado Warning Tornado observedConsiderable damage threatDMXJasper, Marshall40 min
Mar 5, 5:36 PM CSTTornado WarningDMXAppanoose, Lucas, Wayne24 min
Mar 5, 5:52 PM CSTTornado Warning Tornado observedConsiderable damage threatDMXLucas, Marion, Monroe23 min
Mar 5, 5:53 PM CSTSevere Thunderstorm WarningDMXJasper, Marion, Marshall, Polk, Warren41 min
Mar 5, 5:53 PM CSTTornado WarningDMXAppanoose, Monroe, Wayne37 min

Nearby

Wind Advisories in Iowa, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.